Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Brauer group of a closed category


Author: J. Fisher-Palmquist
Journal: Proc. Amer. Math. Soc. 50 (1975), 61-67
MSC: Primary 18G99; Secondary 13A20
DOI: https://doi.org/10.1090/S0002-9939-1975-0393195-5
MathSciNet review: 0393195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Brauer group of a finitely bicomplete closed category is defined. This group gives known Brauer groups for the appropriate choices of the closed category. There is a Brauer group functor from the category of commutative monoids in the closed category to the category of Abelian groups.


References [Enhancements On Off] (What's this?)

  • [1] B. Auslander, The Brauer group of a ringed space, J. Algebra 4 (1966), 220-273. MR 33 #7362. MR 0199213 (33:7362)
  • [2] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 22 #12130. MR 0121392 (22:12130)
  • [3] H. Bass, The Morita theorems, University of Oregon (mimeographed notes).
  • [4] -, Lectures on topics in algebraic $ K$-theory, Tata Institute of Fundamental Research Lectures on Math., no. 41, Tata Institute of Fundamental Research, Bombay, India, 1967. MR 43 #4885.
  • [5] S. Eilenberg and G. M. Kelly, Closed categories, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965), Springer, New York, 1966, pp. 421-562. MR 37 #1432. MR 0225841 (37:1432)
  • [6] J. Fisher-Palmquist and D. C. Newell, Triples on functor categories, J. Algebra 25 (1973), 226-258. MR 48 #2218. MR 0323865 (48:2218)
  • [7] J. Fisher-Palmquist and P. H. Palmquist, Morita contexts of enriched categories, Proc. Amer. Math. Soc. 50 (1975), 55-60. MR 0419559 (54:7580)
  • [8] S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York and Berlin, 1971. MR 0354798 (50:7275)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G99, 13A20

Retrieve articles in all journals with MSC: 18G99, 13A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0393195-5
Keywords: Closed category, Brauer group, monoid, atom, dense, equivalence of categories, monoidal category
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society